American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54B99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Chris Good and Sina Greenwood. Continuity in separable metrizable and Lindelöf spaces. Proc. Amer. Math. Soc. 138 (2010) 577-591. MR 2557175.
Abstract, references, and article information
View Article: PDF

[2] Shuji Yamamoto and Atsushi Yamashita. A counterexample related to topological sums. Proc. Amer. Math. Soc. 134 (2006) 3715-3719. MR 2240688.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Wanjun Hu. Tychonoff expansions by independent families. Proc. Amer. Math. Soc. 131 (2003) 3607-3616. MR 1991775.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Menachem Kojman and Saharon Shelah. A ZFC Dowker space in $\aleph_{\omega+1}$: An application of pcf theory to topology. Proc. Amer. Math. Soc. 126 (1998) 2459-2465. MR 1605988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Tatsuro Ichiishi. Alternative version of Shapley's theorem on closed coverings of a simplex . Proc. Amer. Math. Soc. 104 (1988) 759-763. MR 964853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] A. Mysior. Two easy examples of zero-dimensional spaces . Proc. Amer. Math. Soc. 92 (1984) 615-617. MR 760954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] M. K. Singal and Shashi Prabha Arya. On the closure-preserving sum theorem . Proc. Amer. Math. Soc. 53 (1975) 518-522. MR 0383335.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1